E. M. Elsayed , T. F. Ibrahim , “Solutions and Periodicity of a Rational Recursive Sequences of Order Five” (Accepted and to appear 2012-2013 , Bulletin of the Malaysian Mathematical Sciences Society ) (Malaysia) (The journal has a 2011 impact factor of 0.779) (ISSN : 0126-6705)
Periodicity and Solution of Rational Recurrence Relation of Order Six
T. F. Ibrahim, " TWO-DIMENSIONAL FRACTIONAL SYSTEM OF NONLINEAR DIFFERENCE EQUATIONS IN THE MODELING COMPETITIVE POPULATIONS" International Journal of Basic & Applied Sciences ,Vol.12 No.05 , 103-121 (2012) (Germany) ( 2012 EQ Impact Factor = 0.4462 )
T. F. Ibrahim," Solution and Behavior of a Rational Recursive Sequence of Order Four"Australian Journal of Basic and Applied Sciences , March issue 2013
Global behavior of an anti-competitive system of fourth-order rational difference equations
Periodicity and Global Attractivity of Difference Equation of Higher Order.
MAX-TYPE SYSTEM OF DIFFERENCE EQUATIONS WITH POSITIVE TWO-PERIODIC SEQUENCES: TF Ibrahim, N TOUAFEK